MathSciNet Relay Station
MathSciNet bibliographic data
MR1479504 32J18 (32G05 57R22)
López de Medrano, Santiago; Verjovsky, Alberto A new family of complex, compact, non-symplectic manifolds. Bol. Soc. Brasil. Mat. (N.S.) 28 (1997), no. 2, 253–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement